Surfaces given with the Monge patch in E4


Journal of Mathematical Physics, Analysis, Geometry, vol.9, no.4, pp.435-447, 2013 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2013
  • Journal Name: Journal of Mathematical Physics, Analysis, Geometry
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.435-447
  • Bursa Uludag University Affiliated: Yes


In the present paper we consider the surfaces in the Euclidean 4-space E4 given with a Monge patch z = f(u, v),w = g(u, v) and study the curvature properties of these surfaces. We also give some special examples of these surfaces first defined by Yu. Aminov. Finally, we prove that every Aminov surface is a non-trivial Chen surface. © B. Bulca and K. Arslan, 2013.